# SDR UPS08853699

- Difficulty date: October 19, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A THE SIGHT GAUGE FOR THE EMERGENCY SLIDE IS NOT IN VIEW TO READ PRESS AND EQUIPMENT DUE DATE.  REPOSITIONED THE EMERGENCY SLIDE PACK AS NEEDED.  OK FOR SERVICE.
